# SDR C1HA200683019

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE SKIN AT DOME NUTS BETWEEN BS 700-720 AT STR 28L-27R.  REPAIRED AREA IAW B727 SRM 53-30-3 FIG 1 AND CHAMPION AIR DWG GRD 727-5170-001 REV NC DATED 8 NOV 02.
